Zuniga-Galindo, W. A.
Fundamental solutions of pseudo-differential operators over p-adic fields
Rendiconti del Seminario Matematico della Università di Padova, Tome 109 (2003) , p. 241-245
Zbl 1072.35215 | MR 1997990
URL stable : http://www.numdam.org/item?id=RSMUP_2003__109__241_0

Bibliographie

[1] M. F. Atiyah, Resolution of singularities and division of distributions, Comm. Pure Appl. Math., 23 (1970), pp. 145-150. MR 256156 | Zbl 0188.19405

[2] I. N. Bernstein - S. I. Gelfand, Meromorphic property of the functions Pl , Functional Anal. Appl., 3 (1969), pp. 68-69. MR 247457 | Zbl 0258.57006

[3] Igusa Jun-Ichi, An introduction to the theory of local zeta functions, AMS/IP studies in advanced mathematics, v. 14, 2000. MR 1743467 | Zbl 0959.11047

[4] J. Igusa, Complex powers and asymptotic expansions, I Crelles J. Math., 268/269 (1974), pp. 110-130; II, ibid., 278/279 (1975), pp. 357-368. MR 347753 | Zbl 0287.43007

[5] Y. Jang, An asymptotic expansion of the p-adic Green function, Tohoku Math. J., 50 (1998), pp. 229-242. MR 1622066 | Zbl 0917.11059

[6] A. N. Kochubei, Pseudodifferential equations and stochastics over nonarchimedean fields, Marcel Dekker, 2001. MR 1848777 | Zbl 0984.11063

[7] A. N. Kochubei, Fundamental solutions of pseudo-differential equations associated with p-adic quadratic forms, Izvestiya Math., 62 (1998), pp. 1169-1188. MR 1680862 | Zbl 0934.35218

[8] A. Khrennikov, Fundamental solutions over the field of p-adic numbers, St. Peterburgh Math. J., 4 (1993), pp. 613-628. MR 1190780 | Zbl 0828.35003

[9] Fumihiro Sato, p-adic Green functions and zeta functions, Commentarii Mathematici Universitatis Sancti Pauli, 51 (2002), pp. 79-97. MR 1916017 | Zbl 1004.11067

[10] V. S. Vladimirov, On the spectrum of some pseudo-differential operators over p-adic number field, Algebra and Analysis, 2 (1990), pp. 107-124. MR 1092528 | Zbl 0727.47042

[11] V. S. Vladimirov - I. V. Volovich - E. I. Zelenov, p-adic Analysis and mathematical physics, World Scientific, Singapore, 1994. MR 1288093 | Zbl 0812.46076

[12] A. Weil, Sur la formule de Siegel dans le théorie des groupes classiques, Acta Math., 113 (1965), pp. 1-87. MR 223373 | Zbl 0161.02304